A1 Journal article (refereed)
Codimension one and two bifurcations in Cattaneo-Christov heat flux model (2021)


Wei, Z., Zhang, W., Moroz, I., & Kuznetsov, N. V. (2021). Codimension one and two bifurcations in Cattaneo-Christov heat flux model. Discrete and Continuous Dynamical Systems: Series B, 26(10), 5305-5319. https://doi.org/10.3934/dcdsb.2020344


JYU authors or editors


Publication details

All authors or editorsWei, Zhouchao; Zhang, Wei; Moroz, Irene; Kuznetsov, Nikolay V.

Journal or seriesDiscrete and Continuous Dynamical Systems: Series B

ISSN1531-3492

eISSN1553-524X

Publication year2021

Volume26

Issue number10

Pages range5305-5319

PublisherAmerican Institute of Mathematical Sciences (AIMS)

Publication countryUnited States

Publication languageEnglish

DOIhttps://doi.org/10.3934/dcdsb.2020344

Publication open accessNot open

Publication channel open access


Abstract

Layek and Pati (Phys. Lett. A, 2017) studied a nonlinear system of five coupled equations, which describe thermal relaxation in Rayleigh-Benard convection of a Boussinesq fluid layer, heated from below. Here we return to that paper and use techniques from dynamical systems theory to analyse the codimension-one Hopf bifurcation and codimension-two double-zero Bogdanov-Takens bifurcation. We determine the stability of the bifurcating limit cycle, and produce an unfolding of the normal form for codimension-two bifurcation for the Layek and Pati's model.


Keywordsdynamical systemsdifferential equationsbifurcation

Free keywordsCattaneo-Christov heat-flux model; Hopf bifurcation; Bogdanov-Takens bifurcation; limit cycle; homoclinic bifurcation


Contributing organizations


Ministry reportingYes

Reporting Year2021

JUFO rating1


Last updated on 2024-25-02 at 20:05